Every sequence converging to$O$weakly in$L$_{$2$}contains an unconditional convergence sequence

János Komlós Mathematical Institute of the Hungarian Academy of Sciences Budapest V., Reáltanoda u. 13-15, Hungary

TBD mathscidoc:1701.332389

Arkiv for Matematik, 12, (1), 41-49, 1972.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 218 downloads ] [ 0 comments ]
@inproceedings{jános1972every,
  title={Every sequence converging to$O$weakly in$L$_{$2$}contains an unconditional convergence sequence},
  author={János Komlós},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203452753905198},
  booktitle={Arkiv for Matematik},
  volume={12},
  number={1},
  pages={41-49},
  year={1972},
}
János Komlós. Every sequence converging to$O$weakly in$L$_{$2$}contains an unconditional convergence sequence. 1972. Vol. 12. In Arkiv for Matematik. pp.41-49. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203452753905198.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved